Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 10, 2011, 7:13 PM EDT for Effingham County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2011, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 10, 2011, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, SC
County Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 30 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1429 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
788
WWUS82 KCHS 102313
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
713 PM EDT SUN JUL 10 2011
GAZ101-SCZ042-047-102345-
EFFINGHAM-HAMPTON-INLAND JASPER-
713 PM EDT SUN JUL 10 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...HAMPTON
AND JASPER COUNTIES THROUGH 745 PM EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM TUCKASEE KING TO
SPRINGFIELD...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CLYO...EBENEZER...SPRINGFIELD...STILLWELL...PINELAND...ROBERTVILLE
AND TARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3260 8139 3260 8114 3235 8113 3233 8139
3259 8141
TIME...MOT...LOC 2313Z 277DEG 9KT 3257 8131 3235 8129
$$
33What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:48 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jul 10, 2:48 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 248 PM EDT SUN JUL 10 2011 .SYNOPSIS... A WEAK SURFACE FRONT WILL DISSIPATE ACROSS THE AREA BY MONDAY. A WEAK AREA OF HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH THROUGH WEDNESDAY. A COLD FRONT WILL SLOWLY MOVE INTO THE AREA THURSDAY WITH STRONGER HIGH PRESSURE TO MOVE BACK IN FROM THE NORTH FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... A SOMEWHAT SLOW START TO THE CONVECTION TODAY AS WE HAVE SEEN A RATHER STUNTED CUMULUS FIELD ON VISIBLE SATELLITE OVER THE LAST FEW HOURS. WATER VAPOR IMAGERY AND OUR 12Z SOUNDING SHOW SIGNIFICANT DRY AIR ABOVE ABOUT 500 MB WHERE THE UPPER RIDGE IS BUILDING ACROSS SOUTH CAROLINA. WATER VAPOR ALSO CLEARLY SHOWS A PRONOUNCED VORT MAX OFF THE SC COAST MOVING SW TOWARD SOUTHEAST GA. A CONVERGENCE AXIS ACROSS CENTRAL AND SOUTHERN GA IS CURRENTLY THE FOCUS FOR THE STRONGEST CONVECTION...MOST OF WHICH IS SOUTH OF OUR FORECAST AREA. THE APPROACHING SHORTWAVE SHOULD HELP FOCUS A BIT MORE ACTIVITY LATER THIS AFTERNOON INTO EARLY THIS EVENING OVER OUR FAR SOUTHERN GA COUNTIES. ELSEWHERE...VERY WARM MID- LEVELS WILL RESTRICT COVERAGE AND INTENSITY OF CONVECTIVE DEVELOPMENT SO THE SEABREEZE AND CONVECTIVE OUTFLOW BOUNDARIES WILL ALLOW FOR ISOLATED/SCATTERED SHOWERS/STORMS. MOST ACTIVITY WILL TAPER OFF AFTER SUNSET BUT WE HELD ONTO SOME 20-30 POPS OVER FAR SOUTHERN AREAS OVERNIGHT SINCE THE APPROACHING SHORTWAVE AND DEEP TROPICAL MOISTURE PLUME COULD PRODUCE A SHOWER OR STORM AT JUST ABOUT ANY TIME. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... DANGEROUS HEAT AND HUMIDITY TO BE THE MAIN HEADLINES THIS PERIOD AS UPPER HIGH PRESSURE BUILDS ACROSS THE AREA FROM THE WEST AND A WARM/MOIST SOUTHERLY FLOW REMAINS IN PLACE. EXPECT HIGH TEMPS IN THE MID TO UPPER 90S AWAY FROM THE COAST EACH DAY WITH HEAT INDICES REACHING ADVISORY LEVELS /105 DEGREES/ FOR MOST OF THE AREA MONDAY...EXCEPT POSSIBLY THE CHARLESTON METRO...AND THEN THE ENTIRE AREA TUESDAY AND WEDNESDAY. EXPECT LITTLE RELIEF FROM SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTH CAROLINA...UNTIL POSSIBLY WEDNESDAY WHEN COVERAGE COULD BE A BIT GREATER DUE TO A MORE PRONOUNCED LEE SIDE TROUGH OF LOW PRESSURE AND SLIGHTLY LOWER HEIGHTS ALOFT...ALTHOUGH THE SEA BREEZE SHOULD BE LESS OF A FACTOR DUE TO THE STRONGER OFFSHORE LOW-LEVEL FLOW. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... NO SIGNIFICANT CHANGES. STILL SOME DIFFERENCES WITH THE TIMING/STRENGTH OF THE COLD FRONTAL PASSAGE FRIDAY...ALTHOUGH THIS IS NOT SURPRISING GIVEN HOW UNUSUAL SUCH AN EVENT WOULD BE FOR THIS TIME OF YEAR. GENERALLY LOOKS A BIT COOLER...CLOSER TO CLIMO...WITH HIGHER THAN NORMAL RAIN CHANCES FRI-SUN. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... MAINLY VFR CONDITIONS WILL PREVAIL TODAY AT KCHS AND KSAV. HOWEVER...HAVE INCLUDED CBS ALONG WITH VCSH FOR BOTH SITES AS CONVECTION DEVELOPS ALONG THE SEA BREEZE AND OTHER BOUNDARIES THIS AFTERNOON. STILL...OVERALL COVERAGE OF CONVECTION REMAINS UNCERTAIN. THEREFORE WILL EXCLUDED ANY MENTION OF TSRA FOR NOW...BUT BRIEF PERIODS OF MVFR TO POSSIBLY IFR CONDITIONS CAN NOT BE RULED OUT AS CONVECTION DEVELOPS LATER THIS AFTERNOON. LINGERING LOW LEVEL MOISTURE...LIGHT WINDS AND DECREASING CLOUD COVERAGE COULD LEAD TO SOME PATCHY FOG DEVELOPMENT EARLY MONDAY MORNING. ALSO...PATCHY SMOKE COULD ONCE AGAIN ADVECT ACROSS SOUTHEAST GEORGIA OVERNIGHT...POSSIBLY REDUCING VISIBILITIES AT KSAV EVEN LOWER THAN MVFR LEVELS. ANY LINGERING FOG/SMOKE SHOULD DISPERSE BY LATE MORNING. EXTENDED AVIATION...MAIN CONCERN FOR THE TERMINALS MON THROUGH WED IS THE POSSIBILITY OF EARLY MORNING FOG/SMOKE. RIGHT NOW...IT DOES NOT LOOK LIKE WE WILL SEE MAJOR ISSUES WITH VSBYS...BUT CERTAINLY PERIODS OF MVFR WITHIN A COUPLE HOURS OF SUNRISE IS PLAUSIBLE. CONVECTIVE ACTIVITY SHOULD BE MINIMAL THROUGH MID WEEK AND THEN HIGHER THAN NORMAL TOWARD THE END OF THE WEEK WITH A COLD FRONT IN THE REGION. && .MARINE... WINDS WILL BE GENERALLY LIGHT TONIGHT THROUGH TUESDAY WITH WEAK HIGH PRESSURE NEARBY. BY TUESDAY NIGHT AND WEDNESDAY...WINDS WILL PICK UP A LITTLE OUT OF THE SOUTH AND SOUTHWEST AHEAD OF THE NEXT FRONT...BUT STILL NO HEADLINES EXPECTED. A COUPLE MODELS DO SUGGEST A PRETTY SIGNIFICANT SURGE OF WINDS FROM THE NORTH AND NORTHEAST BY THE END OF THE WEEK BEHIND THE FRONT...BUT TIMING DIFFERENCES HAVE MADE ME GO SOMEWHAT CONSERVATIVE FOR THE TIME BEING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRL/RJB
Hazardous weather outlook, Jul 10, 3:05 PM EDT, 4 hours 8 minutes before
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
In the hours before
Special weather statement, Jul 10, 6:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT SUN JUL 10 2011
GAZ088-100-101-102245-
BULLOCH-EFFINGHAM-SCREVEN-
612 PM EDT SUN JUL 10 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH AND
EFFINGHAM COUNTIES THROUGH 645 PM EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GRIFFIN LAKE...MOVING NORTH AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CAPTOLO...EGYPT...GUYTON...HUNTERS...KILDARE...NEWINGTON...OLIVER AND
SHAWNEE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3268 8173 3276 8142 3271 8141 3270 8143
3269 8141 3264 8140 3263 8141 3263 8142
3261 8139 3234 8135 3231 8152
TIME...MOT...LOC 2212Z 167DEG 6KT 3241 8147
33Special weather statement, Jul 10, 6:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EDT SUN JUL 10 2011
GAZ099-100-114-115-102245-
BULLOCH-CANDLER-EVANS-TATTNALL-
619 PM EDT SUN JUL 10 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH AND CANDLER COUNTIES THROUGH 645 PM EDT...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM EXCELSIOR TO
ALINE...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE AND METTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3239 8222 3248 8207 3225 8192 3230 8213
3233 8224 3234 8224 3235 8225 3236 8225
TIME...MOT...LOC 2219Z 282DEG 8KT 3234 8198 3235 8218
33Special weather statement, Jul 10, 6:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
632 PM EDT SUN JUL 10 2011
GAZ114-102245-
TATTNALL-
632 PM EDT SUN JUL 10 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 645 PM EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM COBBTOWN TO
MANASSAS...MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COBBTOWN...COLLINS...GORDONIA ALTAMAHA STATE PARK...MANASSAS...MENDES
AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. IF TIME
PERMITS...UNPLUG COMPUTERS...TELEVISION SETS...CABLE MODEMS AND OTHER
HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE
DAMAGED BY NEARBY LIGHTNING STRIKES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3232 8224 3227 8202 3210 8199 3198 8192
3194 8222 3201 8222 3218 8219 3223 8222
TIME...MOT...LOC 2233Z 322DEG 9KT 3227 8215 3211 8203
33Special weather statement, Jul 10, 6:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 647 PM EDT SUN JUL 10 2011 GAZ088-101-SCZ042-047-102315- EFFINGHAM-HAMPTON-INLAND JASPER-SCREVEN- 647 PM EDT SUN JUL 10 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN... EFFINGHAM...HAMPTON AND JASPER COUNTIES THROUGH 715 PM EDT... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM OAKY TO SPRINGFIELD...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CLYO...SHAWNEE...SPRINGFIELD...STILLWELL...GARNETT AND ROBERTVILLE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3264 8119 3235 8119 3234 8146 3263 8145 TIME...MOT...LOC 2247Z 272DEG 12KT 3256 8135 3240 8135 33
Special weather statement, Jul 10, 6:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 656 PM EDT SUN JUL 10 2011 GAZ116>119-138-139-SCZ043>045-047>052-110315- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- INLAND LIBERTY-COASTAL LIBERTY-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 656 PM EDT SUN JUL 10 2011 ...SMOKE FROM GEORGIA WILDFIRES WILL IMPACT PARTS OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA THIS EVENING... SMOKE BEING GENERATED FROM A WILDFIRE BURNING SOUTH OF HINESVILLE AS WELL AS FROM SEVERAL LARGE WILDFIRES IN THE OKEFENOKEE SWAMP WILL AFFECT PORTIONS OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA THROUGH AT LEAST THIS EVENING. THE SMOKE WILL CONTINUE TO MOVE INTO THE AREA IN WAKE OF THE SEA BREEZE. VISIBILITIES OF 1 TO 3 MILES CAN BE EXPECTED...ALTHOUGH A FEW SPOTS COULD SEE EVEN LOWER VISIBILITIES...ESPECIALLY NEAR THE WILDFIRE BURNING SOUTH OF HINESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE DRIVING AND ENCOUNTER SMOKE...REDUCE YOUR SPEED. USE YOUR LOW BEAM HEADLIGHTS OR FOG LIGHTS IF YOU HAVE THEM. THOSE WHO HAVE RESPIRATORY CONDITIONS OR ARE SENSITIVE TO SMOKE SHOULD REMAIN INDOORS WITH AIR CONDITIONING AS MUCH AS POSSIBLE. 33
Special weather statement, Jul 10, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
713 PM EDT SUN JUL 10 2011
GAZ101-SCZ042-047-102345-
EFFINGHAM-HAMPTON-INLAND JASPER-
713 PM EDT SUN JUL 10 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...HAMPTON
AND JASPER COUNTIES THROUGH 745 PM EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM TUCKASEE KING TO
SPRINGFIELD...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CLYO...EBENEZER...SPRINGFIELD...STILLWELL...PINELAND...ROBERTVILLE
AND TARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3260 8139 3260 8114 3235 8113 3233 8139
3259 8141
TIME...MOT...LOC 2313Z 277DEG 9KT 3257 8131 3235 8129
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:06 PM EDT | Special Weather Statement | CHS | Screven | 24 min |
| Jul 10, 4:19 PM EDT | Areal Flood Advisory | CHS | Liberty, Long, McIntosh | 56 min |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans | 57 min |
| Jul 10, 6:05 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 25 min |
| Jul 10, 6:12 PM EDT | Special Weather Statement | CHS | Screven | 33 min |
| Jul 10, 6:19 PM EDT | Special Weather Statement | CHS | Candler | 26 min |
| Jul 10, 6:32 PM EDT | Special Weather Statement | CHS | Tattnall | 13 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | CHS | Effingham | 28 min |
| Jul 10, 6:51 PM EDT | Areal Flood Advisory | CHS | Tattnall | 33 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.